# SDR AWXA200601265

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC-4. NR 5945123. CORROSION ON FLOORBEAM Y - 1292 FR 20 PASSENGER CABIN. SEAT TRACK LOCATED Y - 1292 BETWEEN FR 12 TO FR 24 REPLACED IAW SRM A319 51 - 72 - 11 SEAT TRACK CORRODED WAS EVALUATED AND FOUND OUT OF LIMITS IAW SRM A319 53 - 11 - 15 FIG 102 PAGES 105 - 106.
